# SDR SWAA2022081541713

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 42,870 hours, 26,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: R2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE IS COMING OUT OF STOWAGE CONTAINER / [01] RESECURED VELCRO PER AMM 25-66-01
